# SDR 2003UALA00261

- Difficulty date: March 9, 2003
- Submitted: March 18, 2003
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Aircraft time: 75,845 hours, 18,705 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY LIGHT EXIT SIGNS AT MED 2L AND 2R ARE INOP.  REPAIRED DAMAGED SECTION
